Shatavari

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Which ayurvedic medicine will help me conceive?

Query: Hello doctor, I have been diagnosed with PCOD for many years and now planning for conception. We have been trying various medicines and methods for two years. After all these failures, my doctor suggested for IVF. Simultaneously, I came across bonduc nut. I consumed it for close to 80 days and got m...  Read Full »


Dr. Alka

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. I just read your query. See ideally this medicine should be consumed for three months regularly, and then you can stop it. If you are taking it without consulting physician, then I advise you to stop taking it. For PCOD, you can take Tablet Kanchnar Guggul two table...  Read Full »

Can a Crohn's patient take Nutrigain?

Query: Hi doctor, I am suffering from Crohn's disease and would like to try nutrigain. Please advice if there are any side effects.  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. Nutrigain is a supplement which contains Ashwagandha and Shatavari. Research works have claimed that both these are very much helpful in gaining weight. If we believe that the composition described by the company is true and does not include any steroids or ot...  Read Full »

Please suggest a medicine to cure nightfall as it causes dizzy and tireness?

Query: Hello doctor, I am an 18 years old male. I have been suffering from nightfall for one and a half years. I feel dizzy, tired, and have no concentration. Please suggest me a good medicine to cure it. Is NFcure capsules a good option in curing it?  Read Full »


Dr. Arul Amuthan

Ayurveda Specialist, Naturopathy Specialist, Pharmacologist, Siddha Medicine Specialist, Toxicologist

Answer: Hello, Welcome to icliniq.com. The very first advice is not to worry about the nightfall. According to Ayurveda and Siddha, it is due to the excess heat in gonads. I have treated many patients with the following drugs and advice. 1) Stop drinking water or liquid two hours before sleep. If you are...  Read Full »

Being a lactating mother, How can I manage PIH through ayurveda?

Query: Hi doctor, I am a lactating mother. I have PIH. My kid is just 16 days over. Now, I am taking VilwadiLehyam 5 gram, Jirakadyarishtam 15 ml, and Dasamoolarishtam 15 ml before food without medical advice. Can I continue this? Currently, I am taking tablet Labebet 100 mg, Shelcal 500 mg.  Read Full »


Dr. Ishwar Chandra Rai

Ayurveda Specialist

Answer: Hi, Welcome to icliniq.com. After delivery a mother needs care. She feels pain and tiredness. Also, an increase in metabolism help in the production of milk. To restore strength and stamina, you should take Jeevaneeya and Balya ayurvedic medicines. You need to do a regular massage. You are consu...  Read Full »

Can you suggest ayurvedic medicines to improve my immunity?

Query: Hi doctor, I got malaria and typhoid last month when I was in a foreign country. Due to this, I underwent mental stress because I was staying alone there. Due to the mental stress, it took two months to regain my health. I came back to my country and did all the tests. According to the doctor, I do...  Read Full »


Dr. Alka

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. I just read your query and saw all your reports (attachment removed to protect patient identity). All laboratory investigations are within normal limits, and now you do not have any problem according to investigations. For mild piles, do sitz bath once or twice daily. ...  Read Full »

Is there any ayurvedic weight gain supplement?

Query: Hello doctor, I want to gain weight. Is there any ayurvedic weight gain supplement? Can I take Nutrigain? Please help me,  Read Full »


Dr. Ishwar Chandra Rai

Ayurveda Specialist

Answer: Hi, Welcome to icliniq.com. Nutrigain is a herbal product, you can use it to gain weight. Weight gain or loss depends on your appetite. If your appetite is not good, then whatever you eat, it will never increase your weight. Yoga and exercise can regulate your metabolism and it will be able to incre...  Read Full »

I am losing weight continuously from the past couple of weeks. What to do?

Query: Hi doctor, I am a 20 year old male, and I am losing weight continuously from the last 18 to 25 days. I weigh 48 kg. I feel hungry, but do not feel like eating anything. What should I do?  Read Full »


Dr. Ishwar Chandra Rai

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. There are many causes for weight loss. Some medical conditions and bad body metabolism are common causes. Loss of appetite is one of the primary cause of emaciation. I suggest you try doing the following. Take Ashwagandha and Shatavari powder, 3 gm twice daily with mi...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.